# SDR SWAA2023101202736

- Difficulty date: September 20, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-24R WL162. MARKED<[01] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS2353 CAL DUE: 01/2024
